Per citar aquest document: http://ddd.uab.cat/record/150749
Darboux integrability and Algebraic limit cycles for a class of polynomial differential Systems
Cao, Jinlong
Llibre, Jaume
Zhang, Xiang

Data: 2014
Resum: This paper deals with the existence of Darboux first integrals for the planar polynomial differential systems x˙ = λx − y + Pn+1 (x, y) + xF2n (x, y), y˙ = x + λy + Qn+1 (x, y)+yF2n (x, y), where Pi (x, y), Qi (x, y) and Fi (x, y) are homogeneous polynomials of degree i. Inside this class we identify some new Darboux integrable systems having either a focus or a center at the origin. For such Darboux integrable systems having degrees 5 and 9 we give the explicit expressions of their algebraic limit cycles. For the systems having degrees 3, 5, 7 and 9 we present necessary and sufficient conditions for being Darboux integrable.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Algebraic limit cycle ; Darboux first integral
Publicat a: Science China Mathematics, Vol. 57 Núm. 4 (2014) , p. 775-794, ISSN 1869-1862

DOI: 10.1007/s11425-014-4772-8


25 p, 696.1 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2016-06-10



   Favorit i Compartir